# SDR SWAA2017050213501

- Difficulty date: April 11, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 63,084 hours, 36,472 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Part number: 116A5610
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FIXED LEADING EDGE WEB CRACKED AT FSS. 630.  R & R THE WEB IAW SRM AND DWG.
